Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 180, NWS Atlanta, GA

June 7, 2023Houston County, Peach County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 7, 2023, 4:45 PM EDT for Houston County, Peach County, Georgia. It was in force for 30 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2023, 4:45 PM EDT (20:45 UTC)
Expired
Jun 7, 2023, 5:15 PM EDT
In force
30 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Houston County, GA, Peach County, GA

The radar

The Robins AFB radar (KJGX), 38 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 4:54 PM EDTTSTM WND DMG2 Wnw Houston Lake, GATree on house on Coopers Mill near the intersection of N Lake Drive.
Jun 7, 4:54 PM EDTTSTM WND DMG3 Nw Houston Lake, GAPowerlines down at intersection of Sandefur Road and Danny Carpenter Drive.
Jun 7, 4:54 PM EDTTSTM WND DMG4 Wnw Houston Lake, GACorrects previous tstm wnd dmg report from 4 WNW Houston Lake. Tree and powerline down across S Highway 41 near Alpine Valley Dr.
Jun 7, 4:54 PM EDTTSTM WND DMG4 Wnw Houston Lake, GATree and powerline down across S Highway 41 near Alpine Valley Dr.
Jun 7, 4:59 PM EDTTSTM WND DMG1 Nnw Houston Lake, GATree on house on Silk Tree Trace near the intersection of Red Maple Trail.
Jun 7, 5:05 PM EDTTSTM WND DMG1 Wnw Kathleen, GACorrects previous tstm wnd dmg report from 1 WNW Kathleen. Tree and powerlines down across S Old Perry Road near Hwy 127.
Jun 7, 5:05 PM EDTTSTM WND DMG2 Nnw Clinchfield, GATree down at the intersection of S Highway 241 and Arena Road.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.8 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 824 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
824 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
1073 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

110 
WUUS52 KFFC 072045
SVRFFC
GAC153-225-072115-
/O.NEW.KFFC.SV.W.0180.230607T2045Z-230607T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
445 PM EDT Wed Jun 7 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Peach County in central Georgia...
  Houston County in central Georgia...

* Until 515 PM EDT.

* At 444 PM EDT, a severe thunderstorm was located over Lakewood, or
  near Fort Valley, moving east at 20 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Perry, Warner Robins, Centerville, Byron, Robins AFB, Hayneville,
  Meadowdale, Robins Air Force Base, Sand Bed, Houston Lake,
  Grovania, Grove Park, Lakewood, Powerville, Moss Oak, Elberta,
  Bonaire, Miami Valley, Kathleen and Clinchfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3238 8382 3238 8384 3244 8384 3244 8385
      3247 8385 3249 8388 3261 8384 3267 8362
      3266 8356 3263 8354 3261 8355 3258 8354
      3257 8355 3252 8353 3233 8360
TIME...MOT...LOC 2044Z 269DEG 19KT 3257 8377 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
750 
WWUS52 KFFC 072107
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
507 PM EDT Wed Jun 7 2023

GAC225-072117-
/O.CAN.KFFC.SV.W.0180.000000T0000Z-230607T2115Z/
Peach GA-
507 PM EDT Wed Jun 7 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PEACH COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3238 8382 3238 8384 3252 8372 3267 8362
      3266 8356 3264 8355 3258 8354 3257 8355
      3252 8353 3233 8360
TIME...MOT...LOC 2107Z 269DEG 19KT 3257 8362 

$$

GAC153-072115-
/O.CON.KFFC.SV.W.0180.000000T0000Z-230607T2115Z/
Houston GA-
507 PM EDT Wed Jun 7 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR CENTRAL HOUSTON COUNTY...

At 507 PM EDT, a severe thunderstorm was located over Bonaire, or 9
miles northeast of Perry, moving east at 20 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Perry, Warner Robins, Robins AFB, Hayneville, Meadowdale, Robins Air
Force Base, Sand Bed, Houston Lake, Grovania, Grove Park, Moss Oak,
Elberta, Bonaire, Kathleen and Clinchfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3238 8382 3238 8384 3252 8372 3267 8362
      3266 8356 3264 8355 3258 8354 3257 8355
      3252 8353 3233 8360
TIME...MOT...LOC 2107Z 269DEG 19KT 3257 8362 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:31 PM EDT, 1 hour 14 minutes earlier.

Area forecast discussion, Jun 7, 3:31 PM EDT, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
331 PM EDT Wed Jun 7 2023

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Thursday)
Issued at 320 PM EDT Wed Jun 7 2023

Rest of this Afternoon & Evening:

Diurnally driven thunderstorm activity will be the main concern
this evening. Activity should be focused south of Interstate 20
through around 9 PM. Two weak surface boundaries were evident in
the cumulus field, with one stretching from Newnan to around
Sparta, and the second from Columbus to Dublin. These boundaries
should be the focus for convective development until more cold
pools develop. The severe risk is low, but with the SPC
Mesoanalysis suggesting a peak in DCAPE (~1400 j/kg) and MLCAPE
(~1000 j/kg) in east central Georgia, there could be a risk for
localized downburst activity. Outside of this the main concerns
with any storms this evening will be lighting and brief heavy
downpours.

Tonight and Tomorrow:

A shortwave trough will help drive a cold front into the region
tonight. As the front moves south we may see a few light showers
develop over northern Georgia. Any precipitation from this
activity should be limited. As the front pushes into central
Georgia in the afternoon thunderstorms should develop and increase
in coverage. CAM guidance supports relatively widespread coverage
and we are currently running with 40 to 60 percent rain chances.
A couple of the storms could be strong or severe, with forecast
soundings from the CAMs suggesting isolated downbursts as the
primary threat. Temperatures will be split in the region Thursday
afternoon, with highs varying from the low 80 in north Georgia
the low 90s in central Georgia.

Albright

&&

.LONG TERM...
(Friday morning through next Tuesday)
Issued at 320 PM EDT Wed Jun 7 2023

.LONG TERM...

No major changes made to the extended forecast. Showers and perhaps
a few isolated thunderstorms may linger across portions of central
Georgia Fri morning as the frontal boundary pushes into S GA/N FL.
Expecting any associated moisture/forcing to completely clear the
CWA by 18z Friday, then stalling across the Florida panhandle Fri
night. Behind the front, the eastern bookend of our presiding Omega
block begins to shift offshore, allowing for a brief period of
northwesterly flow aloft to usher in a pocket of very dry
continental air from across central Canada. With PWATs forecast to
be on the order of 0.4-0.5" as the drier airmass settles in across
the Southeast -- nearing the daily minimum moving average
-- appreciable precipitation chances are unlikely to return until
late Sunday.

By weekend's end, we see the breakdown of the Omega block, with a
secondary lobe of low pressure developing across the Great Lakes and
forcing the lingering New England low offshore. This opens the door
for subsequent shortwave activity as disturbances traverse the outer
edge of the closed low (and at present, this feature looks to remain
present in some capacity through the end of the period). Expect this
to materialize in the form of heightened chances for showers and
thunderstorms Monday into Tuesday. Highs look to be in the 80s to
lower-90s (just a few degrees above average for early June) and lows
in the upper-50s to 60s each day.

01

&&

.AVIATION...
(18Z TAFS)
Issued at 142 PM EDT Wed Jun 7 2023

The main aviation concern through 02Z will be scattered shower and
thunderstorms activity over central and southern Georgia. Impacts
may occur at KMCN or KCSG, but storm activity is unlikely (<10%
chance) at KATL. Additional rain shower activity is possible
between 09Z and 18Z Thursday over northern Georgia. VFR ceilings
and visibilities are expected through 18Z Thursday. Winds will
range from northwesterly over north Georgia to southwesterly over
southern Georgia through 02Z, then winds should be light and
variable overnight.

//ATL Confidence...18Z Update...
Overall forecast confidence in moderate
Moderate confidence in thunderstorm chances.
High confidence in winds, ceilings and visibility

Albright

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          64  83  58  84 /  20  20  10   0
Atlanta         67  83  61  84 /  20  30  10   0
Blairsville     56  75  50  77 /  20  10   0   0
Cartersville    63  81  55  83 /  20  20   0   0
Columbus        67  90  64  88 /  20  50  20   0
Gainesville     64  81  58  83 /  20  20   0   0
Macon           67  88  63  88 /  30  60  20   0
Rome            64  82  55  85 /  20  20   0   0
Peachtree City  64  84  59  84 /  10  40  10   0
Vidalia         70  91  67  88 /  30  60  30  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Albright
LONG TERM....01
AVIATION...Albright
Hazardous weather outlook, Jun 7, 11:31 AM EDT, 5 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1131 AM EDT Wed Jun 7 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-081545-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1131 AM EDT Wed Jun 7 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorm activity is expected between 1 PM and 9 PM
today along and south of Interstate 20. The primary concerns with
any storms will be cloud to ground lighting, brief heavy downpours
and strong wind gusts.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Scattered thunderstorms will occur in the region Thursday and
Thursday night. A couple of storms may become severe, with
damaging winds or hail being the main threats. Locally heavy
rainfall and frequent lightning will occur with any storms that
form.

Widespread shower and thunderstorm activity is expected Sunday
afternoon into Monday. Then thunderstorms will be possible each
afternoon and evening next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Special weather statement, Jun 7, 3:52 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
352 PM EDT Wed Jun 7 2023

GAZ078-089>091-072015-
Chattahoochee GA-Harris GA-Marion GA-Muscogee GA-
352 PM EDT Wed Jun 7 2023

...A strong thunderstorm will impact portions of northwestern Marion,
Muscogee, eastern Chattahoochee and south central Harris Counties
through 415 PM EDT...

At 352 PM EDT, a strong thunderstorm was over Eelbeck/West Fort
Moore, or 9 miles north of Cusseta, moving southeast at 15 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Cusseta, Upatoi, North Fort Moore, Brantley, Ellerslie, Flat Rock,
Christopher, Vista Terrace, Cataula, Renfroe, Manta, Zellobee,
Kenwood, Midland, Eelbeck/West Fort Moore and Fortson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3263 8502 3269 8488 3255 8468 3252 8469
      3253 8465 3240 8447 3223 8466 3223 8472
TIME...MOT...LOC 1952Z 314DEG 12KT 3245 8476

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Local storm report, Jun 7, 3:57 PM EDT, 48 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
357 PM EDT Wed Jun 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     Tstm Wnd Dmg     2 WSW Franklinton       32.79N 83.57W
06/07/2023                   Bibb               GA   Trained Spotter

            Trained spotter reports that a microburst
            occurred near mile marker 6 on Interstate
            16. Trees down on both sides of the
            interstate with cars pulled off to the side.

&&

ks
Special weather statement, Jun 7, 4:12 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
412 PM EDT Wed Jun 7 2023

GAZ080-081-093>095-072045-
Macon GA-Peach GA-Taylor GA-Houston GA-Crawford GA-
412 PM EDT Wed Jun 7 2023

...A strong thunderstorm will impact portions of northeastern Macon,
Peach, northwestern Houston, south central Crawford and east central
Taylor Counties through 445 PM EDT...

At 412 PM EDT, a strong thunderstorm was over Nakomis, or 8 miles
west of Fort Valley, moving east at 25 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Perry, Fort Valley, Warner Robins, Centerville, Byron, Marshallville,
Reynolds, Saint Louis, Nakomis, Meadowdale, Hicks, Lakewood,
Powerville, Moss Oak, Lee Pope and Miami Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3246 8412 3264 8410 3265 8368 3238 8371
TIME...MOT...LOC 2012Z 275DEG 22KT 3255 8403

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Local storm report, Jun 7, 4:15 PM EDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
415 PM EDT Wed Jun 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     Tstm Wnd Dmg     3 NE Reese              33.37N 82.55W
06/07/2023                   Warren             GA   911 Call Center

            Trees and powerlines down at Ricketson Road
            near Mt. Pleasant Road.

&&

KAL
Local storm report, Jun 7, 4:17 PM EDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
417 PM EDT Wed Jun 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     Tstm Wnd Dmg     2 NNE Reese             33.37N 82.56W
06/07/2023                   Warren             GA   911 Call Center

            Trees and powerlines down on Little Briar
            Creek Church Road near Ricketson Road.

&&

KAL
Special weather statement, Jun 7, 4:17 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
417 PM EDT Wed Jun 7 2023

GAZ089>091-072045-
Chattahoochee GA-Marion GA-Muscogee GA-
417 PM EDT Wed Jun 7 2023

...A strong thunderstorm will impact portions of northwestern Marion,
southeastern Muscogee and northeastern Chattahoochee Counties through
445 PM EDT...

At 416 PM EDT, a strong thunderstorm was over Eelbeck/West Fort
Moore, or 10 miles north of Cusseta, moving east at 10 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
North Fort Moore and Eelbeck/West Fort Moore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3246 8487 3254 8484 3253 8473 3252 8469
      3252 8468 3253 8467 3252 8460 3241 8461
      3233 8467
TIME...MOT...LOC 2016Z 285DEG 8KT 3245 8474

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 2:34 PM EDTSpecial Weather StatementFFCTalbot26 min
Jun 7, 2:39 PM EDTSpecial Weather StatementFFCHancock36 min
Jun 7, 2:46 PM EDTSevere Thunderstorm WarningFFCCrawford29 min
Jun 7, 3:05 PM EDTSpecial Weather StatementFFCTaylor25 min
Jun 7, 3:24 PM EDTSpecial Weather StatementFFCWarren36 min
Jun 7, 3:27 PM EDTSevere Thunderstorm WarningFFCGlascock, Warren48 min
Jun 7, 3:38 PM EDTSpecial Weather StatementFFCTaylor37 min
Jun 7, 3:42 PM EDTSpecial Weather StatementFFCMarion33 min
Jun 7, 3:52 PM EDTSpecial Weather StatementFFCChattahoochee, Marion, Muscogee23 min
Jun 7, 4:12 PM EDTSpecial Weather StatementFFCPeach33 min
Jun 7, 4:17 PM EDTSpecial Weather StatementFFCChattahoochee28 min
Jun 7, 4:35 PM EDTSevere Thunderstorm WarningFFCHouston, Peach10 min
Jun 7, 4:54 PM EDTSpecial Weather StatementFFCChattahoochee36 min
Jun 7, 5:28 PM EDTSpecial Weather StatementFFCMuscogee32 min
Jun 7, 5:33 PM EDTSpecial Weather StatementFFCJones12 min
Jun 7, 5:35 PM EDTSpecial Weather StatementFFCWashington10 min
Jun 7, 5:46 PM EDTSpecial Weather StatementFFCWashington29 min
Jun 7, 5:47 PM EDTSpecial Weather StatementFFCJones28 min
Jun 7, 5:49 PM EDTSevere Thunderstorm WarningFFCDooly, Pulaski, Wilcox26 min
Jun 7, 6:05 PM EDTSpecial Weather StatementFFCDodge25 min
Jun 7, 6:10 PM EDTSpecial Weather StatementFFCJefferson35 min
Jun 7, 6:16 PM EDTSpecial Weather StatementFFCPulaski14 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.